# SDR 07FDEA04960

- Difficulty date: November 21, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- Aircraft time: 35,586 hours, 24,635 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752014
- Part serial: 02117H5046
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT FL 360, IN THE CLEAR, F/O'S WINDSCREEN SHATTERED.  HAD BRIGHT FLASH OUT OF LOWER RIGHT CORNER, SPARKING AND ARCING.  ALSO HAD LOUD POPPING NOISE.  TURNED OFF F/O WINDOW HEAT AND ARCING AND SPARKING STOPPED AFTER ABOUT ONE MINUTE.  MADE EMERGENCY LANDING AT BUF.  REMOVED AND REPLACED F/O'S WINDSCREEN PER M/M  56-11-11-4.  ALSO, REPLACED F/O'S WINDSCREEN  REGULATOR AND CONTROLLER, CKS GOOD PER M/M 30-42-00-5.
